# SDR DALA2021110106720

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,431 hours, 31,792 cycles
- System (JASC): 2425 · AC Indicating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3261 IN FLIGHT AT CRUISE, FL350, GEN 1 SHOWED AMBER XX'S FOR ALL INDICATIONS. GEN 1 WAS WORKING, ALL BUSSES WERE POWERED NORMALLY , AND NO ECAM MESSAGES. APPEARS TO BE AN INDICATION ANAMOLY ONLY. CORRECTIVE ACTION: R/R EGIU-1 PER A320 AMM 24-22-33. OPS CK GOOD. (8341968)
